zenbean Posted November 28, 2010 Share Posted November 28, 2010 So I've been on the lithium about two and a half weeks now, and I'm feeling better. I'm calmer, having fewer highs and lows, and sleeping much better. Minor side effects are fatigue and some nausea, but I've found this is manageable if I just eat a little something every few hours. The one side effect that's really bugging me, though, is my thinking seems really slowed down. In fact, my head just seems empty - I don't know how else to describe it. This is kind of scary, as I'm a writer, and need my imagination. Has anyone else had this experience? And if so, has it gotten better or worse as you continued on the lithium? I'd really appreciate some input - this is serious enough that it might determine whether or not I continue on it. Thanks in advance. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.